Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Cold,sweaty hands - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   hi
Doctor :   Hi
Doctor :   How can I help you?
User :   i have cold from 7 days still it's not redusing
Doctor :   Ok
Doctor :   Do you have runny nose or blocked nose
User :   some time blocking
User :   some times blocking
Doctor :   Ok did you use any medicines yet?
User :   yes i used
Doctor :   Do you have headache, body pains or cough?
User :   no noithing
Doctor :   What did you use?
Doctor :   as medicine
User :   4 days back i met one doctor he is given following medicines
Doctor :   what are those/
User :   roxio 150 mg
User :   aciloc 150
User :   azitral
Doctor :   Do you have only cold?
Doctor :   anyother problme
Doctor :   because you were given high dose of antibiotics which are not required for simple cold
User :   ok
User :   and one problem i facing now
Doctor :   Do youhave allergies, asthma, constipation
Doctor :   or change in urine color
User :   hands and legs are swatting from yesterday afternoon
User :   no ,i dont have and allergies , asthama
User :   what do you mean by constipation
Doctor :   hard stools
User :   no change in urine
Doctor :   or incomplete stools
User :   stools means
Doctor :   motion
User :   no
User :   only cold which is happen first time for me
Doctor :   Did you get any investigations done
Doctor :   what is yoru age and occupation, location?
User :   26 ,,network engineer ,, bannergatta road, bangalore
Doctor :   Did you get any investigations done ?
User :   means
Doctor :   any tests done?
User :   no
User :   one thing i have found like there no proper ventilation in office
Doctor :   Ok I suggest you some blood tests if there is nothing important that we are missing
Doctor :   as it apperas to be common cold
Doctor :   usually after using of high end antibiotics
Doctor :   there will be more dehydration and lack of appetite
Doctor :   which aggravates the problem more
User :   then what was the solution for this
Doctor :   So I suggest you to drink 3 litres of water every day
User :   ok
Doctor :   once in every 4 hours
Doctor :   and take this medicine SINAREST vasocaps
User :   both tablets
Doctor :   which you have to put the contents of it
Doctor :   into a handkerchief
Doctor :   and sniff it
Doctor :   it is one word SINARESTvasocaps
User :   ok
Doctor :   one kind of tablet only
User :   how many days i have to take
Doctor :   Take rest for next two days
Doctor :   Two days
Doctor :   make sure you follow these
User :   ok
Doctor :   for next two days starting now
User :   2day and 2maro
Doctor :   any doubts
Doctor :   Ok?
User :   why hands and legs are sweeting
Doctor :   Please fill the feedback form say done when done while I type information for you
Doctor :   This is because of the same reason of dehydration
Doctor :   which is obvious
Doctor :   also please check the temperature
Doctor :   twice once in the morning and once in the evening
User :   ok
Doctor :   and let me know after two days
User :   ok
User :   can i take the vicks action 500 or not
Doctor :   Now you may not need it
User :   today morning i have taken
Doctor :   though you can take if you have body pain, headache
Doctor :   etc
Doctor :   Drink water and eat good
Doctor :   for next 5 days
Doctor :   you will feel bette
User :   no only cold i have
User :   ok
Doctor :   This is all you need to do
User :   ok
Doctor :   now after taking the hard course of antibiotics
Doctor :   ok
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
User :   means
Doctor :   Take good food and enough water
User :   thanks
Doctor :   that is all needed
Doctor :   with the tablet I mentioned
Doctor :   ok
Doctor :   Bye
User :   surly i will refer to my friends
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor